# SDR GTIA2017062902031

- Difficulty date: June 29, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 22,164 hours, 9,583 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Rt Overwing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY LOUD BUZZING NOISE COMING FROM RIGHT OVERWING EXIT DOOR. WORSE DURING CLIMB.  NO PRESSURIZATION ISSUES NOTED.
